The key side effects of Taxol are neutropenia, and neuropathy. Neutropenia is the lowering of white blood cells which can result to infection. Neuropathy is the affectation of nerves causing pain and numbness, usually over the hands and feet. However, there can be side-effects unique to a patient and it all depends on the temporal relationship between the symptoms and the giving of the drug (like: does the symptoms come right after the drug administration? ). There can be more unknown, rare side effects of chemotherapy rather than what is usually reported in literature, however, these are usually transient and generally harmless. The cramping can be caused by hyperactivity in the intestines, or a problem with the nervous innervation of the intestines. I suggest to have this examined by the oncologist or physician in charge for a more thorough examination.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.